# SDR 08FDEA03953

- Difficulty date: September 19, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 19,616 hours, 10,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK CORRODED AT NR 3RT BETWEEN FRAME 41 AND FRAME 43, 4 SQ INCHES REMOVED LEVEL 1 CORROSION AND REMOVED AND REPLACED SEAT TRACK SECTION AT TRACK NR 3 RT, BETWEEN FR 40 AND FR44.5 IAW A300-600 SRM 51-72-10.
